Eurasian Mathematical Journal
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Eurasian Math. J.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Eurasian Math. J., 2012, Volume 3, Number 2, Pages 129–134 (Mi emj90)  

This article is cited in 3 scientific papers (total in 3 papers)

Short communications

On maximal subgroup of a finite solvable group

D. V. Gritsuk, V. S. Monakhov

Department of Mathematics, Gomel F. Scorina State University, Gomel, Belarus

Abstract: Let $H$ be a non-normal maximal subgroup of a finite solvable group $G$, and let $q\in\pi(F(H/\mathrm{Core}_GH))$. It is proved that $G$ has a Sylow $q$-subgroup $Q$ such that $N_G(Q)\subseteq H$.

Keywords and phrases: finite solvable group, Sylow subgroup, maximal subgroup.

Full text: PDF file (376 kB)
References: PDF file   HTML file

Bibliographic databases:
MSC: 20D10, 20D20, 20D25
Received: 04.08.2011
Language:

Citation: D. V. Gritsuk, V. S. Monakhov, “On maximal subgroup of a finite solvable group”, Eurasian Math. J., 3:2 (2012), 129–134

Citation in format AMSBIB
\Bibitem{GriMon12}
\by D.~V.~Gritsuk, V.~S.~Monakhov
\paper On maximal subgroup of a~finite solvable group
\jour Eurasian Math. J.
\yr 2012
\vol 3
\issue 2
\pages 129--134
\mathnet{http://mi.mathnet.ru/emj90}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3024124}
\zmath{https://zbmath.org/?q=an:1260.20024}


Linking options:
  • http://mi.mathnet.ru/eng/emj90
  • http://mi.mathnet.ru/eng/emj/v3/i2/p129

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. N. Skiba, “On $\sigma$-properties of finite groups I”, PFMT, 2014, no. 4(21), 89–96  mathnet
    2. A. N. Skiba, “A generalization of a Hall theorem”, J. Algebra. Appl., 15:5 (2016), 1650085  crossref  mathscinet  zmath  isi  elib  scopus
    3. V. S. Monakhov, I. K. Chirik, “Konechnye gruppy, faktorizuemye subnormalnymi sverkhrazreshimymi podgruppami”, PFMT, 2016, no. 3(28), 40–46  mathnet
  • Eurasian Mathematical Journal
    Number of views:
    This page:343
    Full text:91
    References:50

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021